MathSciNet Relay Station
MathSciNet bibliographic data
MR1845908 46E35 (31C45 47B38)
Cascante, Carme; Ortega, Joaquin M. Norm inequalities for potential-type operators in homogeneous spaces. Math. Nachr. 228 (2001), 85–107.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement